# SDR CALA2022091902413

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737
- Aircraft serial: 42182
- Aircraft time: 24,810 hours, 8,828 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Seat 3,4,15,24,3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK - EMER EXIT PATHWAY LIGHTS AT SEAT 3,4,15,24 & 30 INOP. RELAMPED REF AMM TASK 33-51-11-960-801 OPS CHECKED OK. VERIFIED CORRECT OPS OF EMER EXIT PATHWAY LIGHTS @ 3,4,15,24 AND 30.
